American College For Advancement In Medicine

ACAM

There are some anecdotal reports of a shutdown at six weeks, but there is no scientific research. It seems that it would only be logical to experience a shutdown if you went from 10-20 mg at six weeks. A 20mg/day dose of Anavar for six weeks should not cause any physiological problems with your body. There **may** be mood changes, but I don’t think they’d push the degree of “shutdown” people describe anecdotally online. I’m not brave enough to do this experiment myself, so all I can offer is educated guesswork.

Will I experience a shutdown from running 10mg to 20mg of Anavar a day for six weeks?

No big. You may get tired and grumpy and feel like crap, but technically you should be fine. I would not say you’ll experience a shutdown from running 10mg-20mg for six weeks because that’s only a 1mg per day increase. If your goal is to push yourself and test your body, I suggest going up to 30 mg/day in week seven and seeing how that makes you feel. After all, Anavar does suppress natural testosterone production, so you need to know when enough is enough. Yes, a shutdown is a possibility from going from 10mg to 20mg for six weeks. The scientific data on Anavar does not show this, but some anecdotal reports of it happening. On the other hand, anecdotally, I’ve never heard of anyone who got better results by going higher than 20mg. Most people seem to complain that they only lose half their gains when going high enough in dosage.